# SDR HALA2009123000610

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 27,450 hours, 5,184 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Part serial: A57699
- Condition: Malfunctioned
- Location: Tat
- Part time: 16,680 hours, 3,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - TAT LIGHT NOT ILLUMINATED ON PREFLIGHT.  REMOVED & REPLACED TAT PROBE IAW AMM 34-12-02.  REPLACED K411 & K644.  OPS CK OK IAW MM 34-12-02.
